MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) PAXgene® Blood RNA Tube; System, blood collection, rna stabilization, rna purification, rt-pcr molecular

Becton Dickinson & CO (Franklin Lakes) PAXgene® Blood RNA Tube; System, blood collection, rna stabilization, rna purification, rt-pcr molecular
Catalog Number 762165
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
PAXgene® Blood RNA Tube
Common Device Name
System, blood collection, rna stabilization, rna purification, rt-pcr molecular
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50225672
Report Number9617032-2026-01377
Device Sequence Number10261510
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658(11)250121(17)260930(10)5021008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN050003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Catalogue Number762165
Device Lot Number5021008
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown